SOME FUNDAMENTAL SET-THEORETICAL SOLUTIONS OF YANG-BAXTER EQUATION VIA BASIC ALGEBRAS
Articles > Article · 2019
Authors: Tahsin ÖNER, İbrahim ŞENTÜRK, Tuğçe Kalkan
Advances and Applications in Mathematical Sciences, Journal Indexed in ESCI, International, MathSciNet, 2019, vol 18, pp 395-411
Summary
In this study, we give some fundamental set-theoretical solutions of Yang-Baxter equation by using basic algebras. And also, we examine necessary and sufficient conditions for validity of these solutions in other algebraic structures like as MV-algebras, Boolean algebras, etc.